ePubs

The open archive for STFC research publications

Full Record Details

Persistent URL http://purl.org/net/epubs/work/39913
Record Status Checked
Record Id 39913
Title On the automatic scaling of matrices for Gaussian elimination
Contributors
Abstract
Organisation CSE , CSE-NAG , SRC
Keywords
Funding Information
Related Research Object(s):
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article IMA Journal of Applied Mathematics 10, no. 1 (1972): 118-124. doi:10.1093/imamat/10.1.118 1972
Showing record 1 of 1